MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG 500; PERIPHERAL ANAESTHEIA/ ANALGESIA CATHETER

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG 500; PERIPHERAL ANAESTHEIA/ ANALGESIA CATHETER
Model Number 001158-20B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Initial user¿s narrative: for the second time, a (long) fragment of kt from peri-cicatricial analgesia remained in the wall of a patient and nobody noticed it before looking carefully at a scanner motivated by another problem.In both cases, the kt had been placed by me (doctor) and removed by a nurse on the ward.For the most recent patient, the nurse who removed (part of) the kt is "experienced", reported resistance to removal, but did not feel that the kt was severed.For the first patient, i don't remember who removed it, but the problem was noticed quickly during the same hospitalization and a small re-intervention solved the problem.For the 2nd patient, we notice it 6 months later on a scanner made for an eventration and we have to make the patient come back from far away to remove the kt, the eventration cure having to be made in another operation time.When looking at the kt, only a practitioner who knows its structure very well can see that it is partially removed, and even if he has good eyes because the kt is really thin and the marks on it are not easy to understand.However, if the end of the kt was red or green, we would know whether or not it was removed in its entirety.Catheter breakage.Part remained in patient.1st.Cath.Detected imediately.2st.Chat.Detected 6 month later.

Brand Name
INFILTRALONG 500
Common Device Name
PERIPHERAL ANAESTHEIA/ ANALGESIA CATHETER
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key10315690
Report Number9611612-2020-00006
Device Sequence Number3294225
Product Code BSO
UDI-Device Identifier14048223016043
UDI-Public14048223016043
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number001158-20B
Device Catalogue Number001158-20B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;